# SDR 2008FA0000152

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: General aviation
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 38809981
- Condition: Failed
- Location: Apu Oil
- Part time: 13,599 hours, 1,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 APUS WERE REPORTED LOP AUTO SHUTDOWN. HAVE RECEIVED APU P-195 AND P-141 FROM FOR THE SAME REASON OF REMOVAL. DISASSEMBLY OF THE ENGINES REVEALED LP ROLLER BEARING FAILURE. ONE OF THE ENGINE'S BEARING DID NOT HAVE LUBRICATION AT ALL.  THE OIL PUMPS P/N 3880998-1 WERE ROUTED TO BENCH TEST AND LOW PERFORMANCE WAS NOTED. DISASSEMBLY OF THE OIL PUMP REVEALED PORT PLATE P/N 3603681-1 HAD SIGNIFICANTLY WORN. IT ALLOWED THE PORT PLATE MOVE TO RESTRICT THE OIL INLET PORT AND OUTLET PORT AND CAUSED LOW PUMP PERFORMANCE. THE BEARING FAILURE WAS A CONSEQUENCE OF INSUFFICIENT OIL PRESSURE.
